Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 20, NWS Pendleton, OR

April 21, 2011Kittitas County, Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Apr 21, 2011, 3:23 AM PDT for Kittitas County, Yakima County, Washington. It took effect at Apr 21, 2011, 8:00 AM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 3:23 AM PDT (10:23 UTC)
In effect from
Apr 21, 2011, 8:00 AM PDT
Expired
Apr 21, 2011, 11:00 PM PDT
In force
15 hr
Issued by
NWS Pendleton, OR

Counties Kittitas County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.4 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WWUS76 KPDT 211023
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
323 AM PDT THU APR 21 2011

...VERY WINDY IN THE KITTITAS VALLEY TODAY...

.IN THE WAKE OF A COLD FRONT WINDS WILL INCREASE ACROSS THE AREA
BECOMING BREEZY TO WINDY. VERY WINDY CONDITIONS ARE EXPECTED IN
THE KITTITAS VALLEY.

WAZ026-212200-
/O.NEW.KPDT.WI.Y.0020.110421T1500Z-110422T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
323 AM PDT THU APR 21 2011

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT
THIS EVENING. 

* TIMING: WINDS WILL INCREASE THROUGH THE DAY BECOMING STRONGEST
  AROUND MIDDAY...AND LASTING THROUGH EARLY EVENING.

* WINDS: 30 TO 40 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 AND
  82 MAY BE DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. LOOSE
  OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL BLOWING
  DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
283 
WWUS76 KPDT 212151
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
251 PM PDT THU APR 21 2011

...VERY WINDY IN THE KITTITAS VALLEY THIS AFTERNOON AND EVENING...

.MOSTLY CLEAR SKIES AND DRY AIR WILL OCCUR OVERNIGHT IN THE LOWER
COLUMBIA BASIN AND THE FOOTHILLS OF THE BLUE MOUNTAINS. THIS WILL
COMBINE WITH LIGHT WINDS...WHICH WILL ALLOW STRONG RADIATIONAL TO
LOWER TEMPERATURES TO BELOW FREEZING IN THE PREDAWN HOURS WITH 
SUBFREEZING TEMPERATURES LASTING FOR SEVERAL HOURS AFTER DAYBREAK
ON FRIDAY.

BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING
ACROSS THE AREA AND THEN DIMINISH BY LATE IN THE EVENING. VERY
WINDY CONDITIONS WILL CONTINUE IN THE KITTITAS VALLEY THROUGH THIS 
EVENING.

ORZ041-044-507-WAZ024-028-029-220600-
/O.NEW.KPDT.FZ.W.0004.110422T0700Z-110422T1700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
251 PM PDT THU APR 21 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PDT
FRIDAY. 

* IMPACTS: MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW
  FOR SIGNIFICANT RADIATIONAL COOLING TONIGHT. TEMPERATURES ARE
  EXPECTED TO FALL BELOW FREEZING ACROSS MUCH OF THE AREA CAUSING
  POTENTIAL DAMAGE TO VEGETATION. MEASURES SHOULD BE TAKEN TO
  PROTECT SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WAZ026-220600-
/O.CON.KPDT.WI.Y.0020.000000T0000Z-110422T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
251 PM PDT THU APR 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL PERSIST INTO THIS EVENING 
  AND THEN DIMINISH LATE THIS EVENING.

* WINDS: 30 TO 40 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 
  AND 82 MAY BE DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. LOOSE 
  OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL BLOWING 
  DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
132 
WWUS76 KPDT 220550
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1050 PM PDT THU APR 21 2011

...FREEZING TEMPERATURES OVERNIGHT...

.MOSTLY CLEAR SKIES AND DRY AIR WILL OCCUR OVERNIGHT IN THE LOWER
COLUMBIA BASIN AND THE FOOTHILLS OF THE BLUE MOUNTAINS. THIS WILL
COMBINE WITH LIGHT WINDS...WHICH WILL ALLOW STRONG RADIATIONAL TO
LOWER TEMPERATURES TO BELOW FREEZING IN THE PREDAWN HOURS WITH
SUBFREEZING TEMPERATURES LASTING FOR SEVERAL HOURS AFTER DAYBREAK
ON FRIDAY.


WAZ026-220700-
/O.EXP.KPDT.WI.Y.0020.000000T0000Z-110422T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
1050 PM PDT THU APR 21 2011

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING. 

WINDS HAVE DECREASED AND WILL DIMINISH OVERNIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT.


$$

ORZ041-044-507-WAZ024-028-029-221400-
/O.CON.KPDT.FZ.W.0004.110422T0700Z-110422T1700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
1050 PM PDT THU APR 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PDT FRIDAY. 

* IMPACTS: MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL 
  ALLOW FOR SIGNIFICANT RADIATIONAL COOLING TONIGHT. 
  TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING ACROSS MUCH 
  OF THE AREA CAUSING POTENTIAL DAMAGE TO VEGETATION. MEASURES 
  SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Apr 21, 2:35 AM PDT, 48 minutes earlier.

Area forecast discussion, Apr 21, 2:35 AM PDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
235 AM PDT THU APR 21 2011

.SHORT TERM...TODAY THROUGH SATURDAY...A DIGGING TROUGH WILL
CONTINUE TO CAUSE SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS OVER
EAST-CENTRAL AND NORTHEAST OREGON TODAY. THE HEAVIEST PRECIPITATION
WILL BE OVER THE BLUE AND WALLOWA MOUNTAINS. SNOW LEVELS WILL BE
2500-3000 FEET BUT ACCUMULATIONS WILL BE LIGHT BELOW 4000 FEET.
WINTER WEATHER ADVISORIES REMAIN IN EFFECT FOR THE NORTHERN BLUE
MOUNTAINS AND WALLOWA COUNTY ABOVE 4000 FEET WERE 2 TO 5 INCHES OF
SNOW WILL BE POSSIBLE.

AS THE TROUGH AXIS CROSSES THE AREA THIS MORNING WINDS WILL
INCREASE...BECOMING BREEZY TO WINDY. IN THE KITTITAS VALLEY VERY
WINDY CONDITIONS ARE EXPECTED AND A WIND ADVISORY IS BEING ISSUED.
WIND ADVISORIES MAY ALSO BE NECESSARY IN OTHER PORTIONS OF THE LOWER
COLUMBIA BASIN OR ALONG THE BLUE MOUNTAIN FOOTHILLS...BUT CONFIDENCE
IS CURRENTLY TOO LOW. WINDS WILL DECREASE OVERNIGHT AND SHOWERS WILL
DIMINISH. CLEAR SKIES OVERNIGHT MAY GIVE WAY TO SUB FREEZING MORNING
LOWS FRIDAY. THUS ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED.

A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY.
ALTHOUGH SKIES WILL BE MOSTLY CLEAR AND TEMPERATURES WILL BE
WARMER...NORTHERLY FLOW KEEP OVERALL HIGH TEMPERATURES BELOW NORMAL.
WARMER TEMPERATURES CAN BE EXPECTED ON SATURDAY WITH LOWER ELEVATION
HIGHS IN THE UPPER 50S TO MID 60S. HOWEVER...CLOUDS WILL BEGIN TO
INCREASE AGAIN SATURDAY AS THE NEXT SYSTEM MOVES IN FROM THE SOUTH.
THIS WEATHER DISTURBANCE COULD BRING LIGHT RAIN TO SOUTHERN AND
CENTRAL OREGON ON SATURDAY AFTERNOON.  TRIMARCO

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...ANOTHER PACIFIC
WEATHER SYSTEM WILL MOVE INTO THE REGION SATURDAY NIGHT INTO SUNDAY
AS A NEGATIVELY TILTED UPPER TROUGH MOVES INLAND FROM OFF THE COAST.
PRECIPITATION WILL INCREASE FROM WEST TO EAST THROUGH THE NIGHT...
ESPECIALLY AFTER MIDNIGHT. THE UPPER TROUGH AXIS WILL CROSS THE
FORECAST AREA DURING THE DAY SUNDAY BRINGING COLDER AIR ALOFT WHICH
WILL CAUSE THE ATMOSPHERE TO BECOME UNSTABLE WITH SOME NEGATIVE
LIFTED INDICIES AND CAPE VALUES THAT WOULD BE FAVORABLE FOR
CONVECTIVE TYPE OF PRECIPITATION BY AFTERNOON. CANNOT RULE OUT
THUNDERSTORMS FOR SUNDAY AFTERNOON...BUT IT IS A BIT TOO EARLY TO BE
CONFIDENT ENOUGH TO ADD THUNDERSTORMS JUST YET TO THE FORECAST. THE
UPPER TROUGH WILL WEAKEN AS IT PROGRESSES EASTWARD SUNDAY NIGHT AND
MONDAY. MEANWHILE ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION
VERY QUICKLY BEHIND IT...INTO WESTERN AREAS MONDAY MORNING AND TO
THE ENTIRE CWA BY MONDAY AFTERNOON. LATER IN THE WEEK BOTH THE GFS
AND ECMWF MODELS SHOW AN UPPER RIDGE BUILDING INTO THE PACIFIC
NORTHWEST WHICH WILL BRING WARMER AND DRIER CONDITIONS...WHICH WILL
PERSIST THROUGH WEDNESDAY BEFORE MORE PACIFIC WEATHER SYSTEMS RETURN
ON THURSDAY. 88

&&

.AVIATION...12Z TAFS...CONDITIONS TODAY WILL SLOWLY IMPROVE THROUGH
THE DAY AND TONIGHT AS WELL. VFR CONDITIONS WILL PREVAIL IN ALL
AREAS BY MID DAY. HOWEVER...THERE MAY STILL BE BRIEF PERIODS OF MVFR
WEATHER AS SHOWERS PERSIST ALONG THE BLUE MOUNTAIN FOOTHILLS
IMPACTING TAF SITES MAINLY KPDT AND KALW IN RAIN SHOWERS. TONIGHT
ALL AREAS WILL BECOME PRECIPITATION FREE WITH CLEARING SKIES...
ESPECIALLY ALONG THE CASCADE EAST SLOPES AND IN THE LOWER COLUMBIA
BASIN. WIND SPEEDS WILL INCREASE TODAY IN ALL AREAS. WIND SPEEDS
WILL BECOME 15 TO 25 KTS...WITH SOME AREAS OF 20 TO 30 KTS BY THIS
AFTERNOON IN THE LOWER COLUMBIA BASIN...THE BLUE MOUNTAIN FOOTHILLS
AND THE EASTERN COLUMBIA RIVER GORGE. OUTSIDE OF THESE AREAS WINDS
WILL GENERALLY BE 10 TO 20 KTS WITH HIGHER GUSTS...WHICH IS MAINLY
CENTRAL OREGON AT KRDM AND KBDN. WINDS WILL DIMINISH TONIGHT AS THE
PRESSURE GRADIENTS WEAKEN AND THE SURFACE WINDS DECOUPLE WITH THE
FASTER WINDS ALOFT...AS A RESULT OF NIGHT TIME STABILIZATION OF THE
BOUNDARY LAYER. 88

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  49  31  56  31 /  40  20   0   0
ALW  51  34  57  36 /  40  30   0   0
PSC  56  31  60  32 /  20  20   0   0
YKM  54  28  58  32 /  20  10   0   0
HRI  54  30  60  29 /  20  20   0   0
ELN  51  30  57  32 /  20  10   0   0
RDM  47  21  57  26 /  20  10   0   0
LGD  44  29  51  29 /  40  40   0   0
GCD  43  26  52  29 /  30  20   0   0
DLS  54  35  59  37 /  20  10   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 2 AM PDT FRIDAY ABOVE 4000 FEET
     FOR THE ORZ502.

     WINTER WEATHER ADVISORY UNTIL 5 AM PDT FRIDAY ABOVE 4000 FEET
     FOR THE ORZ050.

WA...WINTER WEATHER ADVISORY UNTIL 2 AM PDT FRIDAY ABOVE 4000 FEET
     FOR THE WAZ030.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING
     WAZ026.

&&

THREAT INDEX
TODAY : YELLOW
FRIDAY : GREEN
SATURDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

82/88/88
Hazardous weather outlook, Apr 20, 2:57 PM PDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
257 PM PDT WED APR 20 2011

UPDATED FOR SNOW ADVISORY ALONG THE NORTHERN BLUE MOUNTAINS AND
WALLOWA COUNTY

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
211400-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
257 PM PDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

SNOW
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON

SNOW SHOWERS WILL PICK UP LATE TONIGHT AND EARLY TOMORROW MORNING
ACROSS WALLOWA COUNTY AND THE NORTHERN BLUE MOUNTAINS. NEW SNOW
ACCUMULATIONS OF AROUND 2 TO 3 INCHES ARE EXPECTED ACROSS WALLOWA
COUNTY AND 3 TO 5 INCHES ACROSS THE NORTHERN BLUE MOUNTAINS. PLEASE
REFER TO PRODUCT PDXWSWPDT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW THURSDAY
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON

SNOW SHOWERS WILL CONTINUE THROUGH THE DAY ACROSS WALLOWA COUNTY AND
THE NORTHERN BLUE MOUNTAINS.  ANTICIPATE THAT MOST SNOW ACTIVITY
WILL BE OVER AFTER SUNSET...WITH SOME LINGERING SHOWERS ACROSS
WALLOWA COUNTY THOUGH EARLY FRIDAY MORNING. A WEAK RIDGE OF HIGH
PRESSURE WILL BUILD OVER THE AREA PROVIDING MOSTLY DRY CONDITIONS
FRIDAY AND SATURDAY. ANOTHER WEATHER DISTURBANCE WILL BRING COOLER
TEMPERATURES SUNDAY AND TO THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:51 PM PDTFreeze WarningPDTBenton, Columbia, Franklin, Klickitat, Walla Walla19 hr

Nearby

Wind Advisories in Washington, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.